# SDR CA070104002

- Difficulty date: December 24, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 6078T39P03
- Part serial: WYG87455
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 10,542 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) (DIVERTED, WITH ENGINE PROBLEMS, CREW CALLED WHEN ON GROUND.  ON APPROACH, THE LT ENGINE WOULD NOT IDLE BACK BELOW 79 PERCENT N1. IT WOULD RESPOND TO INPUTS ABOVE 79 PERCENT.  CREW ELECTED TO SHUTDOWN THE ENGINE, AND DIVERT.)  MX WAS UNABLE TO DUPLICATE THIS PROBLEM, WHILE INITIATING START, N1 RAN AWAY SHORTLY AFTER LIGHT OFF.  MX REPLACED FCU. (TC NR 20070104002)
